MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED Starter guidewire

LAKE REGION MEDICAL LIMITED Starter guidewire
Model Number M001491561
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Awaiting the return of the device.A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.
 
Event or Problem Description
Device/procedure outcome: procedure completed, unable to use device - attempted, different device used (same model) patient outcome: f26: no health consequences or impact.Event description: per cnf, it was reported that: "[?]"event"[?]"stuck guidewire "[?]"when did it occur?"[?]"during the procedure "[?]"what type of guidewire was used?"[?]"compatible guidewire "[?]"if the guidewire was a bsc device, what was the lot or j-pos number?"[?]""[?]"was a new guidewire used to continue the procedure or was the same guidewire used?"[?]"yes "[?]"was the guidewire removed as usual?"[?]"it was removed by force "[?]"did you experience any resistance while manipulating the guidewire?"[?]"yes "[?]"was the guidewire moved in and out of the catheter several times?"[?]"yes "[?]"how long was the coagulation time (act) when the stuck occurred?"[?]"300 "[?]"please describe in detail how it happened; during the procedure, when attempting to withdraw the guidewire, it could not be pulled back.The catheter itself could be removed, indicating that the guidewire was not caught in tissue.After removing the catheter, the guidewire was forcibly pulled out and removed; however, it was no longer usable.The catheter was then replaced, and the procedure was completed without further issues.In addition, the e-mail address of the physician, who was also the initial reporter, was not available.Infected: no infection name: diagnosis or treatment: resolution: different device used (same model) where did event occur: inside the patient outcome: no adverse event first time the unit was used: yes tested prior to use: yes used before expiry date: yes, physician's comment: generator used ablation"[?]"catheter used other used event date: 2026-4-6.As reported device codes: 1457: entrapment of device or device component as reported patient codes: 9398: no clinical signs, symptoms or conditions.

Brand Name
Starter guidewire
Common Device Name
Starter guidewire
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, irl Y34 K 825
EI  Y34 K825
Manufacturer (Section G)
Lake Region Medical Limited
butlersland
new ross
co. wexford, irl Y34 K 825
EI   Y34 K825
Manufacturer Contact
katie slattery
butlersland
new ross
co. wexford, irl Y34 K-825
EI   Y34 K825
MDR Report Key25029656
Report Number9681477-2026-00054
Device Sequence Number10133518
Product Code DQX
UDI-Device Identifier08714729326731
UDI-Public(01)08714729326731(17)280709(10)9895869
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001491561
Device Lot Number9895869
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer04/08/2026
08/18/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date05/01/2026
08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown